# SDR CA011211022

- Difficulty date: October 5, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Aircraft time: 29,089 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3242 · Brake
- Part: Rod
- Part number: 161N16231
- Condition: Broken
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH NR  1 BRAKE TORQUE ROD ASSEMBLY BROKEN IN HALF AND HYDRAULIC LINE TO BRAKE WAS BROKEN.
